Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Abdominal pain after exercising, high ESR, done stomach scan. Should I continue walking?

hi......iam priyanka 24 years .......from my young age i was not doing any kind of physical work i was just hooked to reading........and now from past 1 year am slowly working a doing tread mill walking ....i do it just for 30 mins......for 1 month i did only upto 5.8 speed.....after 1 month i walked at 6 speed for just 10 mins and then slowed my problem is am getting abdominal pain when i walk my abdomen is aching like its gripping effect and when am sleeping and jus twist my abdomen its like my abdomen muscle is aching and also my thighs are aching........also my hips and back are aching......even when i jus cough my stomach ie abdomen aches.. i have done all test stomach scanning ,x ray,blood tests and ESR range is 75 and every other tests are normal...........please tell me whether shud i continue walking r stop it........thank you all...
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hello, priyankka Dayanandan,
I am reallybglad that you have gotten into work outs!
In the long run, this will be very beneficial to you and
makes you healthy and strong and leads to long life.
The symtoms that you are experiencing are very typical
for someone who has been inactive for a long time.
What I suggest is that you do your workouts three times
a week resting in between.TKe some nice warm tub baths
if you can after your workout.
Elevation of ESR is from activity. I would not worry about that.
Good luck.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor